MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK II UNIVERSAL TRACKER, MEDIUM CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK II UNIVERSAL TRACKER, MEDIUM CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 961-578
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Device lot number, or serial number, unavailable.Device manufacturing date is dependent on lot number/serial number, therefore, unavailable.No parts have been received by the manufacturer for evaluation.
 
Event or Problem Description
A medtronic representative reported that, while outside of a procedure, the clamp screw thread was damaged.There was no patient present when this issue was identified.No additional information was provided.
 
Additional Manufacturer Narrative
Additional information: the device lot number and manufacture date have been provided.The suspect clamp was returned to the manufacturer for analysis.The clamp was found to be fully functional with no problem found.The reported event could not be duplicated by medtronic personnel.

Brand Name
SURETRAK II UNIVERSAL TRACKER, MEDIUM CLAMP
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6650986
Report Number1723170-2017-02544
Device Sequence Number1285829
Product Code OLO
UDI-Device Identifier00721902467714
UDI-Public00721902467714
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 08/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number961-578
Device Lot Number160404
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2017
Initial Date Received by Manufacturer 05/22/2017
Supplement Date Received by Manufacturer08/09/2017
Initial Report FDA Received Date06/19/2017
Supplement Report FDA Received Date08/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1